American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Masao Kishore. Odd perfect numbers not divisible by $3$. II . Math. Comp. 40 (1983) 405-411. MR 679456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Walter E. Beck and Rudolph M. Najar. A lower bound for odd triperfects . Math. Comp. 38 (1982) 249-251. MR 637303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl Pomerance. On the distribution of pseudoprimes . Math. Comp. 37 (1981) 587-593. MR 628717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Masao Kishore. On odd perfect, quasiperfect, and odd almost perfect numbers . Math. Comp. 36 (1981) 583-586. MR 606516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Herman J. J. te Riele. Hyperperfect numbers with three different prime factors . Math. Comp. 36 (1981) 297-298. MR 595066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Hagis. Unitary hyperperfect numbers . Math. Comp. 36 (1981) 299-301. MR 595067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Hagis. Outline of a proof that every odd perfect number has at least eight prime factors . Math. Comp. 35 (1980) 1027-1032. MR 572873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Minoli. Issues in nonlinear hyperperfect numbers . Math. Comp. 34 (1980) 639-645. MR 559206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard K. Guy and J. L. Selfridge. Corrigendum to: ``What drives an aliquot sequence?'' [Math. Comp. {\bf 29} (1975), 101--107;\ MR {\bf 52} \#5542] . Math. Comp. 34 (1980) 319-321. MR 551309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. G. Kopetzky and W. Schwarz. Two conjectures of B. R. Santos concerning totitives . Math. Comp. 33 (1979) 841-844. MR 521300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Masao Kishore. Odd integers $N$ with five distinct prime factors for which $2-10\sp{-12}<\sigma (N)/N<2+10\sp{-12}$ . Math. Comp. 32 (1978) 303-309. MR 0485658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Masao Kishore. Odd perfect numbers not divisible by $3$ are divisible by at least ten distinct primes . Math. Comp. 31 (1977) 274-279. MR 0429716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. Erdős. On asymptotic properties of aliquot sequences . Math. Comp. 30 (1976) 641-645. MR 0404115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard K. Guy and J. L. Selfridge. What drives an aliquot sequence? . Math. Comp. 29 (1975) 101-107. MR 0384669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mohan Lal. Iterates of the unitary totient function . Math. Comp. 28 (1974) 301-302. MR 0335419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. F. Ecklund, P. Erdös and J. L. Selfridge. A new function associated with the prime factors of $(\sp{n}\sb{k})$ . Math. Comp. 28 (1974) 647-649. MR 0337732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard P. Brent. The first occurrence of large gaps between successive primes . Math. Comp. 27 (1973) 959-963. MR 0330021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Lal and P. Gillard. On the equation $\phi(n)=\phi(n+k)$ . Math. Comp. 26 (1972) 579-583. MR 0319391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Lal and A. Forbes. A note on Chowla's function . Math. Comp. 25 (1971) 923-925. MR 0297685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia